MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI CLASSIC; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI CLASSIC; SURGEON'S GLOVES
Model Number 2D72PL75X
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer stated a surgical glove breach occurred during c-section delivery.Surgeon was found to have a hole in her glove during procedure.The hole was noticed after the uterus and fascia were closed.Surgeon concerned that piece of glove could have been left inside the patient.As a precaution the surgeon opened the abdomen and uterus back up and performed an exploration and irrigation to see if she could find any piece of the glove.No piece of a glove was found.The patient was prescribed iv ancef while she was admitted to the hospital.
 
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.A review of the physical properties trending found tensile strength and cuff, palm, and finger thickness were within specification.The device history record of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.Cardinal health will continue to monitor and trend all similar reported product related issues.

Brand Name
GLOVE SURGICAL PROTEXIS PI CLASSIC
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
Manufacturer (Section G)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH   21140
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17337353
Report Number1423537-2023-00961
Device Sequence Number15286624
Product Code KGO
UDI-Device Identifier10885380031786
UDI-Public10885380031786
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2D72PL75X
Device Catalogue Number2D72PL75X
Device Lot NumberTS22050249
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Patient Weight83 KG